Permanence of Impulsive Differential Systems with Delays

Abstract:

Article Preview

In this paper, we consider the population models with discrete delays and impulsivee ects. By utilizing a Lyapunov-like functions coupled with certain Razumikin techniques, weobtain conditions for permanence of population models with discrete delays and impulsivee effects.

Info:

Periodical:

Advanced Materials Research (Volumes 268-270)

Edited by:

Feng Xiong

Pages:

2121-2126

DOI:

10.4028/www.scientific.net/AMR.268-270.2121

Citation:

W. Hou "Permanence of Impulsive Differential Systems with Delays", Advanced Materials Research, Vols. 268-270, pp. 2121-2126, 2011

Online since:

July 2011

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.